# SDR CALA2017121504464

- Difficulty date: December 15, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 94,022 hours, 9,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CHECK FOUND EMER LT COVER MISSING EMER LT COVER REPLACED IAW AMM 33-51-00
